应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (1): 1-10    DOI: 10.1007/s10255-018-0724-3
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Adjoining Batch Markov Arrival Processes of a Markov Chain
Xiao-yun MO1,3,4, Xu-yan XIANG2,3, Xiang-qun YANG2,3,4
1 College of Mathematics and Statistics, Hunan University of Finance and Economics, Changsha 410205, China;
2 College of Mathematics and Computational Science, Hunan University of Arts and Science, Changde 415000, China;
3 Key Laboratory of High performance Computing and Stochastic Information Processing, Ministry of Education of China, College of Mathematics and Computer Science, Hunan Normal University, Changsha 410081, China;
4 Hunan Province Cooperative Innovation Center for the Construction and Development of Dongting Lake Ecological Economic Zone, Changde 415000, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9